# SDR REXA2022010900018

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT STGR 15R IS CORRODED FROM F.S. 744.15 TO F.S. 761.85. REMOVED SIDE SEAT RAIL FROM FS 744.15 TO FS 761.85 STGR 15R IAW CRJ 900 AMM 53-00-49-000-801(A07).  INSTALLED NEW SERVICEABLE SEAT TRACK AT STGR 15R, PN 690-36285-1, FROM FS 744.15 TO 761.85 IAW CRJ900 AMM 53-00-49-400-801-A07 AND MHIRJ REO 670-53-00-587 REV. -C DATED 12-19-22.
